Vol. 130, No. 2, 2005 · Contents

T. N. Janakiraman, S. Muthammai, M. Bhanumathi:
On the Boolean function graph of a graph and on its complement

T. N. Janakiraman, S. Muthammai, M. Bhanumathi:
Domination numbers on the Boolean function graph of a graph

B. K. Lahiri, Pratulananda Das:
$I$ and $I^*$-convergence in topological spaces

Rudolf Vyborny:
The Weierstrass theorem on polynomial approximation

Joseph Shomberg:
A note on surfaces with radially symmetric nonpositive Gaussian curvature

J. Cervenansky, T. Salat, V. Toma:
Remarks on statistical and $I$-convergence of series

Ralucca Gera, Ping Zhang:
Realizable triples for stratified domination in graphs

E. Giraldes, P. Marques-Smith, H. Mitsch:
Generalized $F$-semigroups

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 May 2005. Last modified: 20 January 2010.

© 2005–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition